The Annals of Mathematical Statistics

Correction Notes: Correction to A Note on the Sphericity Test

Leon J. Gleser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 684.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698429

Digital Object Identifier
doi:10.1214/aoms/1177698429

Mathematical Reviews number (MathSciNet)
MR226783

JSTOR
links.jstor.org

Citation

Gleser, Leon J. Correction Notes: Correction to A Note on the Sphericity Test. Ann. Math. Statist. 39 (1968), no. 2, 684. doi:10.1214/aoms/1177698429. https://projecteuclid.org/euclid.aoms/1177698429


Export citation

Corrections

  • See Correction: Leon J. Gleser. A Note on the Sphericity Test. Ann. Math. Statist., Volume 37, Number 2 (1966), 464--467.